# SDR FDEA202110122512

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON RIGHT HAND WING FIXED LEADING EDGE   UPPER FORMER AT STATION XOS 584 EXISTING REPAIR ON RIGHT HAND WING FIXED LEADING EDGE UPPER FORMER AT STATION   XOS 584 EVALUATED AND FOUND FORMER REPLACED BY FABRICATION IAW SRM 51-31-01-0G   AND DOUGLAS DRAWING ARB2931 REV H. EO 1-5100-7-5001 B6 PART 1 TITLE : STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
